SHANSHE
1-99 SparkPoints 8
SparkPoints
 

I almost forgot...

Tuesday, July 29, 2008

Well, today found me waking up with that same pressure and headache just beneath the surface. However, today when I got unbearably sick to my stomach like I have been with this headache, I decided to take a phenergan. Within 1/2 hours, my stomach felt better and although my head still hurt, it was somehow easier to deal with since I was not sick to my stomach too. I do not know why I did nto take a phenrgan before, except that i thought for some reason, it only worked if you were sick due to a virus or something. Now, I know better. I THOUGHT about taking one tonight along with wit the Talwin for the headache, BUT realized that since they BOTH make you sleepy and dizzy, it might not be a good idea... I do nto want to pee the bed or run into the wall when getting up in the middle of the night to do so... PLUS I DO want to wake up again in this life...LOL. It probably would not hurt, but, no point in chancing it. If I do not feel better tomorrow, i may call the doc and ask him if I can try that combo.

Anyway, what I started this blog for... I had gotten down to 300.5 and then ended up going back up and I weighed on bonnie's scale and it showed me 311.4 in the afternnon. So, i adjusted my ticker. then yesterday at the dr's office when they weighed me I was 307!!! I think that is pretty accurnate as that is the scale that gave me my starting weight of 318. So, i did go back up, but I think I am on my way down again. I was swollen too yesterday, so a few more days to get over this ailment and get the water weight off and I will be closer to my 1st goal of 295. 12 more pounds to go!

I can tell it is getting close to time for me to take my meds and get to bed... I only took one nap today... which is good and that was due to phenergan helping my stomach I believe. It is quiet here for a change tonight, so when i go to bed, i SHOULD be abel to sleep without everyone waking me up and slamming doors. Everybody is in for the night except for Jarod who is still at work.

Ok, I am rambling... maybe because I have not REALLY blogged in awhile.

Much love to you all,
Shannon
Share This Post With Others
Member Comments About This Blog Post
  • MEJIASLADY
    Hi Shannon! I am so sorry you continue to have these headaches...headaches are the worse and combined with the stomach problem - just living hell! I am sending prayers out to you my friend! I am glad to hear you are reaching your goals and one your way back down! WOO hoo keep up the good work. Try to rest and get some sleep. Love ya! Felicia
    4672 days ago
  • MRSWHITEWOLF
    WTG shannon... You can do it! You can you can. Hope you be a feeling better. I will be glad when I get rid of the water weight from my trip. The heat really did a number.
    4672 days ago
  • MCHELLE1971
    Shannon,
    WTG on the weight loss!!! I hope you feel better soon.

    Take care,
    Michelle
    4672 days ago
  • RUTHXG
    Glad you're starting to feel better--& congrats on getting the weight back down! Take it easy today, & be sure to let us know if the bloodwork provides any explanation for the cravings.

    Away with you, headaches! May you have a day of deep peace, Shannon.
    4672 days ago
  • LUCKYDUCK2
    Hugs back to you Shannon. Once your body adjust to the meds, I bet you will see more of a loss also. Whenever they put me on a new med, I seem to retain fluid for awhile and gain back some weight. I hope you get a good nights sleep and feel even better tomorrow.

    I think it is really wise to consult your doctor before taking two meds together.
    4672 days ago
  • QUEENANNE1953
    I also know all about headaches .. so I can relate to all you are going through. Not pretty. I hope you will start feeling better really soon. Whatever you do, don't forget the water.

    Hugs and all
    Anne
    4672 days ago
  • ISURRENDERALL
    Hi Shannon........I sure pray you feel better this morning.I'm glad it's quite around your house so you can get some better sleep.I'm sure as your sinuses get better you will feel better.
    You are in my prayers.Be blessed.
    Love&Hugs,Stephanie
    4672 days ago
  • RAINBOWMF
    Shannon, I feel bad for you. I was sure hoping that those meds would help you right away, but dosn't look like they are .
    I was a long time head ache sufferer, so I know how you feel.
    Wishing you a brighter day to day.

    Mary emoticon
    4672 days ago
  • SHANDAWRIGHT
    I use to wake up with headaches and then stomach problems too. I found out I had sleep Apnea, which causes headaches in the morning and tired all during the day. Also, I found out I had Acid Reflux that was causing the stomach pain and pressure. I said all that to say to ask your doctor. I found out that the sleep apnea was a reason why my blood pressure was always so high. Hope you feel better today. emoticon
    4672 days ago
  • CJROMB
    I'm sorry you're not feeling well! Thanx for taking time to write on my blog. I like seeing your happy smile there!

    It's hard to deal and stay on track when your stomach doesn't feel good and your head aches. And you're wise to be careful taking too many make-you-dizzy drugs. I have some DOOZY stories from my very recent past. I broke my back and the first night the meds made me PUKE. Can you imagine doing that with a broken back? It was horrible. Another night I wobbled right into a door all dizzy. My husband won't let me go down the steps on 'em. Haha.

    So you take care of yourself, and I hope you're back at it soon. I like your baby steps picture on your front page. :)

    CJ
    4672 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.